# SDR 99FDEA00040

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652673831
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE HANDLE ILLUMINATED.  FIRE LIGHT EXTINGUISHED WHEN NR 2 ENGINE RETARDED.  REMOVED AND REPLACED NR 2 ENGINE CSD HIGH PRESSURE DUCT ASSY DUE TO HOLE IN DUCT PER M/M 36-00-1.  RAN ENGINE AT IDLE, NO LEAKS, CK NORM.
